# SDR CLCA113020091

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N985AR
- Make and model: Doug MD-11F
- Aircraft serial: 48430
- Aircraft time: 60,520 hours, 8,579 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 91110407
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF FROM SPIM, AIRCRAFT EXPERIENCE AUTO PILOT NR 2 WOULD NOT ENGAGE, WITH THE NR 1 AUTO PILOT ON DEFERRED MAINTENANCE.  THE FLIGHT CREW ALSO REPORTED "ROLL SWS FAIL" DISPLAY.  AIRCRAFT DUMPED FUEL AND RETURN TO SPIM WITHOUT FURTHER INCIDENT.  REMOVED & REPLACED NR 1 FCC (ROLL SWS FAIL" DISPLAY) AND REMOVED & REPLACED NR 2 FCC (AUTOPILOT NR 2 WILL NOT ENGAGE0.  OPERATIONAL CHECK IAW 22-01-03, AND RTS TEST PASSED IAW 22-00-00.  AIRCRAFT RETURNED TO SERVICE.
